Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pink vaginal discharge?

Hi I normally have a very heavy period lasting from 6-10 days on a 24-27 day cycle. Has always been the same since it began 12 years ago except during pregnancy. My youngest is 20months old now im 23. My last period was on 10/9 usually period. On 29/9 I experienced a single blob of sticky pink mucus no bigger than a inch in length. Then nothing until 6/10 started what I thought was period however now after second full day have had nothing more than spotting. I have taken several (6) pregnancy tests. First was possitive very lightly the rest have been negative. I dont want to trouble my gp as there are people in need of appointments more than me. Just wanted a bit of advice. I am queeried with endometriosis could this be a new symptom?
Thu, 2 Jun 2016
Report Abuse
OBGYN 's  Response
Thank you for your question and I am happy to help.

First of all, you deserve care through your general practitioner just like anyone else in their practice. So, do not be afraid to call them with questions. With regard to endometriosis, this is typically a problem associated with pain before and during your period. The explanation for the bleeding on 9/29 might just have been related to ovulation, with a change in cervical mucous and a small amount of bleeding associated with a brief drop in estrogen at that point in the cycle. Finally, with a delayed / abnomal period and a lightly positive pregnancy test, the chance of pregnancy being part of the confusion is pretty high. Get in for a pregnancy blood test.

I hope that this helps and good luck!
Dr. Tim
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Just changed contraceptive pills about two weeks ago just after my period. The past two days I have had lvery light pink blood when I wipe. I have...